# SDR SWIA202156710

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* SEAT TRACK ATTACH FITTING AT APPROXIMATELY FS364 LBL27 CORRODED REMOVED AND REPLACED SEAT TRACK ATTACH FITTING AT APX FS364 LBL 27 IAW CRJ900 SRM 51-42-06-001-001-A01
